# SDR ASOA2015091613804

- Difficulty date: September 16, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 31,253 hours, 28,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT BS 559+48 - 559, 64LBL 40 FLOOR SUPPORT.  REMOVED CORROSION FROM LT FLOOR SILL BETWEEN FS 559.48 AND 559.64 IAW SRM 51-21-06. PERFORMED UT THICKNESS INSPECTION OF SILL IAW BSC NDT MANUAL SEC 4.3. MIN.  REMAINING THICKNESS IS .056" ORIGINAL IS .063".  
 REMOVED IS .007".  PERFORMED EDDY CURRENT INSPECTION IAW NDTM PT.1, 51-20-06, NO INDICATIONS NOTED AT THIS TIME.  UPON FURTHER INVESTIGATION, FOUND FLOOR SILL TO BE OUT OF LIMITS IAW SRM 53-00-000. COMPLIED WITH EC/TC REO 601R 53-00-026 AND GREO 601R 53-00-526, REV.
